This is more a comment than question. I had a med prescribed for migraines (I was taking it at night) and the next day I woke and my asthma had flared and I was congested. Not knowing if this from dust (we just moved) or the med I continued the med for about 2-3 more days getting worse. Then I decided to read the inert ingredients and learned that one of them was lactose monohydrate. Two main foods I cannot have are gluten and caisen (dairy). I was mad pharm companies should know better than to use any ingredient that is one of the top 10 food allergies! From now on before I start any med I am going to make sure I know ALL the inert ingredients.
If there is an allergic history, carefully read ingredient lists. It is always best to strictly avoid food allergens. Many people with food allergens also need to avoid eating at restaurants or at least certain types of restaurants. Also, steroid inhalers could prevent wheezing episodes. Warm regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.